# SDR 08FDEA01711

- Difficulty date: May 1, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N309FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48298
- Aircraft time: 53,420 hours, 17,154 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60450818
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR SEAT TRACK AT STA 635 LBL 28 HAC GOUGES MARK.  REPLACED SEAT TRACK IAW SRM 53-70-00 VOL 1 SEAT TRACK FABRICATED ON MAE TRAVELER   T8/737329 STA 635 LBL 28.
